BOSTON (CBS) — Dr. Mallika Marshall is answering your coronavirus-related medical questions. If you have a question for Dr. Mallika, email her or message her on Facebook or Twitter.

Dr. Mallika is offering her best advice, but as always, consult your personal doctor before making any decisions about your personal health.

READ MORE: Boston Police Arrest Uber Driver Accused Of Sexually Assaulting Woman

Rita writes, “I had the second shot of the Moderna vaccine on Tuesday. Two days later I got a hive-like rash on my hands, forearms, inner thighs, and stomach. I heard of COVID arm but had never heard of this reaction!! Does taking an antihistamine like Zyrtec affect the efficacy of the vaccine?”

READ MORE: GoFundMe Pages For Pembroke Crash Victims Raise Over $200,000

Some people do develop rashes days after the COVID-19 vaccines which may be due to immune system activation. Taking antihistamines, like Zyrtec or Benadryl, if this occurs shouldn’t be a problem. But as always check with your doctor about any concerns.

Pat a.k.a. ‘Grammy” writes, “I received the J&J vaccine about 3 weeks ago. My granddaughter is 7 years old and had a stem cell transplant and is immunocompromised. Can I safely be close to her at this point? We are missing each other, and virtual visits just aren’t enough, but I don’t want to jeopardize her health.”

MORE NEWS: Subaru Recalls Cars And SUVs With Potential Engine, Suspension Problems

This must be so hard for you. Unfortunately, we’re still not completely sure that you can’t pass the virus on to others even though you’re now fully immunized. Since she’s at high risk of severe COVID-19, you should probably continue to remain extremely careful around her until we know more, only seeing her outdoors, socially distanced with masks on. But you could discuss the situation further with her doctors to get their opinions.

Dr. Mallika Marshall